Deterministic transformations of bipartite pure states


Torun G. , Yıldız A.

PHYSICS LETTERS A, vol.379, no.3, pp.113-118, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 379 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1016/j.physleta.2014.11.013
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.113-118

Abstract

We propose an explicit protocol for the deterministic transformations of bipartite pure states in any dimension using deterministic transformations in lower dimensions. As an example, explicit solutions for the deterministic transformations of 3 circle times 3 pure states by a single measurement are obtained, and an explicit protocol for the deterministic transformations of n circle times n pure states by three-outcome measurements is presented. (C) 2014 Published by Elsevier B.V.